# SDR SWAA2022040161367

- Difficulty date: December 9, 2019
- Submitted: April 1, 2022
- Operation: Air carrier
- Aircraft: N917WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 40530
- Aircraft time: 40,530 hours, 24,298 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Cracked
- Location: Aft Cargo Bay
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT CARGO COMP SCUFF PLATE FWD CORNER FOUND CRACK / RECEIVED NEW PART (P# 7530063) SCUFF PLATE FWD CORNER THIS SCUFF PLATE FWD CORNER WILL BE INSTALL ON J-753-721-00-01
